Research Associate

Dr Edward Andrew McDonald

Science
Sch of Mathematics & Statistic
Phone
9385 3422
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 6104

Publications

  • Journal articles | 2021
    Dr Edward Andrew McDonald
    Макдональд Э; McDonald E; Шектер ТЦ; Scheckter TT; Сукочев ФА; Sukochev FA, 2021, 'Использование всплесков в оценках мультипликаторов Шура и двойных операторных интегралах', Функциональный анализ и его приложения, vol. 55, pp. 5 - 20, http://dx.doi.org/10.4213/faa3872
    Journal articles | 2020
    Dr Edward Andrew McDonald
    McDonald E; Sukochev F; Xiong X, 2020, 'Quantum Differentiability on Noncommutative Euclidean Spaces', Communications in Mathematical Physics, vol. 379, pp. 491 - 542, http://dx.doi.org/10.1007/s00220-019-03605-2
    Journal articles | 2020
    Dr Edward Andrew McDonald
    Azamov N; McDonald E; Sukochev F; Zanin D, 2020, 'A Dixmier Trace Formula for the Density of States', Communications in Mathematical Physics, vol. 377, pp. 2597 - 2628, http://dx.doi.org/10.1007/s00220-020-03756-7
    Journal articles | 2020
    Dr Edward Andrew McDonald
    Bikchentaev A; McDonald E; Sukochev F, 2020, 'Ando's inequality for uniform submajorization', Linear Algebra and Its Applications, vol. 605, pp. 206 - 226, http://dx.doi.org/10.1016/j.laa.2020.07.015
    Journal articles | 2019
    Dr Edward Andrew McDonald
    Connes A; Mcdonald E; Sukochev F; Zanin D, 2019, 'Conformal trace theorem for Julia sets of quadratic polynomials', Ergodic Theory and Dynamical Systems, vol. 39, pp. 2481 - 2506, http://dx.doi.org/10.1017/etds.2017.124
    Journal articles | 2019
    Dr Edward Andrew McDonald
    Connes A; Levitina G; McDonald E; Sukochev F; Zanin D, 2019, 'Noncommutative geometry for symmetric non-self-adjoint operators', Journal of Functional Analysis, vol. 277, pp. 889 - 936, http://dx.doi.org/10.1016/j.jfa.2018.12.012
    Journal articles | 2019
    Dr Edward Andrew McDonald
    Mcdonald E; Sukochev F; Xiong X, 2019, 'Quantum Differentiability on Quantum Tori', Communications in Mathematical Physics, vol. 371, pp. 1231 - 1260, http://dx.doi.org/10.1007/s00220-019-03384-w
    Journal articles | 2019
    Dr Edward Andrew McDonald
    McDonald E; Sukochev F; Zanin D, 2019, 'A C -algebraic approach to the principal symbol II', Mathematische Annalen, http://dx.doi.org/10.1007/s00208-019-01822-7
    Journal articles | 2017
    Dr Edward Andrew McDonald
    Lord S; McDonald E; Sukochev F; Zanin D, 2017, 'Quantum differentiability of essentially bounded functions on Euclidean space', Journal of Functional Analysis, vol. 273, pp. 2353 - 2387, http://dx.doi.org/10.1016/j.jfa.2017.06.020

Awards

Grants

Media